Forcing Square with Finite Conditions.

Dolinar, Gregor and Dzamonja, Mirna (2013) Forcing Square with Finite Conditions. Annals of Pure and Applied Logic, 164 (1). pp. 49-64.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 15 Oct 2012 12:37
Last Modified: 06 Feb 2019 15:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/39867
DOI: 10.1016/j.apal.2012.09.002

Actions (login required)

View Item